RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glyzin, Sergei Dmitrievich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 63

Number of views:
This page:2373
Abstract pages:15154
Full texts:3851
References:1854
Professor
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ; ;
   
Main publications:
  1. Glyzin S.D., “Stsenarii fazovykh perestroek odnoi konechnoraznostnoi modeli uravneniya “reaktsiya-diffuziya””, Differentsialnye uravneniya, 33:6 (1997), 805–811  mathscinet  zmath
  2. Glyzin S.D., Kolesov A.Yu., Rozov N.Kh., “O yavleniyakh khaosa v koltse iz trekh odnonapravlenno svyazannykh generatorov”, Zhurnal vychislitelnoi matematiki i matematicheskoi fiziki, 46:10 (2006), 1809–1821  mathnet  mathscinet
  3. Glyzin S. D., Kolesov A.Yu., Rozov N.Kh., “O predelnykh znacheniyakh funktsii Melnikova na periodicheskikh orbitakh”, Differentsialnye uravneniya, 43:2 (2007), 176–190  mathscinet  zmath

http://www.mathnet.ru/eng/person27337
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236933
http://elibrary.ru/author_items.asp?spin=6481-9499
http://orcid.org/0000-0002-6403-4061

Publications in Math-Net.Ru
2019
1. S. D. Glyzin, S. A. Kashchenko, A. O. Tolbey, “Equations with the Fermi-Pasta-Ulam and dislocations nonlinearity”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:4 (2019),  52–70  mathnet
2. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “New approach to gene network modeling”, Model. Anal. Inform. Sist., 26:3 (2019),  365–404  mathnet
3. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “A self-symmetric cycle in a system of two diffusely connected Hutchinson's equations”, Mat. Sb., 210:2 (2019),  24–74  mathnet  elib; Sb. Math., 210:2 (2019), 184–233  isi  scopus
4. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Автоволновые процессы в диффузионных нейронных системах”, Zh. Vychisl. Mat. Mat. Fiz., 59:9 (2019),  1495–1515  mathnet  elib
2018
5. S. D. Glyzin, E. A. Marushkina, “Disordered oscillations in a neural network of three oscillators with a delayed broadcast connection”, Model. Anal. Inform. Sist., 25:5 (2018),  572–583  mathnet
6. S. D. Glyzin, M. V. Lokhanin, D. M. Sirotin, “Invariant characteristics of forced oscillations of a beam with longitudinal compression”, Model. Anal. Inform. Sist., 25:1 (2018),  54–62  mathnet  elib
7. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “An approach to modeling artificial gene networks”, TMF, 194:3 (2018),  547–568  mathnet  elib; Theoret. and Math. Phys., 194:3 (2018), 471–490  isi  scopus
8. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Quasi-stable structures in circular gene networks”, Zh. Vychisl. Mat. Mat. Fiz., 58:5 (2018),  682–704  mathnet  elib; Comput. Math. Math. Phys., 58:5 (2018), 659–679  isi  scopus
2017
9. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Many-circuit canard trajectories and their applications”, Izv. RAN. Ser. Mat., 81:4 (2017),  108–157  mathnet  mathscinet  elib; Izv. Math., 81:4 (2017), 771–817  isi  scopus
10. S. D. Glyzin, “Mathematical model of Nicholson's experiment”, Model. Anal. Inform. Sist., 24:3 (2017),  365–386  mathnet  elib
11. S. D. Glyzin, A. Yu. Kolesov, E. A. Marushkina, “Relaxation oscillations in a system of two pulsed synaptically coupled neurons”, Model. Anal. Inform. Sist., 24:1 (2017),  82–93  mathnet  mathscinet  elib
12. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model”, Mat. Zametki, 101:1 (2017),  58–76  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 71–86  isi  scopus
13. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Two-frequency self-oscillations in a FitzHugh–Nagumo neural network”, Zh. Vychisl. Mat. Mat. Fiz., 57:1 (2017),  94–110  mathnet  elib; Comput. Math. Math. Phys., 57:1 (2017), 106–121  isi  scopus
2016
14. S. D. Glyzin, S. A. Kashchenko, A. O. Tolbey, “Two wave interactions in a Fermi–Pasta–Ulam model”, Model. Anal. Inform. Sist., 23:5 (2016),  548–558  mathnet  mathscinet  elib
15. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The annulus principle in the existence problem for a hyperbolic strange attractor”, Mat. Sb., 207:4 (2016),  15–46  mathnet  mathscinet  elib; Sb. Math., 207:4 (2016), 490–518  isi  scopus
16. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffering in cyclic gene networks”, TMF, 187:3 (2016),  560–579  mathnet  mathscinet  elib; Theoret. and Math. Phys., 187:3 (2016), 935–951  isi  scopus
2015
17. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Dynamical properties of the Fisher–Kolmogorov–Petrovskii–Piscounov equation with deviation of the spatial variable”, Model. Anal. Inform. Sist., 22:5 (2015),  609–628  mathnet  mathscinet  elib
18. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Self-excited wave processes in chains of unidirectionally coupled impulse neurons”, Model. Anal. Inform. Sist., 22:3 (2015),  404–419  mathnet  mathscinet  elib
19. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Fisher–Kolmogorov–Petrovskii–Piscounov equation with delay”, Model. Anal. Inform. Sist., 22:2 (2015),  304–321  mathnet  mathscinet  elib
20. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Blue sky catastrophe in systems with non-classical relaxation oscillations”, Model. Anal. Inform. Sist., 22:1 (2015),  38–64  mathnet  mathscinet  elib
21. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Self-excited relaxation oscillations in networks of impulse neurons”, Uspekhi Mat. Nauk, 70:3(423) (2015),  3–76  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:3 (2015), 383–452  isi  scopus
22. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Blue sky catastrophe as applied to modeling of cardiac rhythms”, Zh. Vychisl. Mat. Mat. Fiz., 55:7 (2015),  1136–1155  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:7 (2015), 1120–1137  isi  elib  scopus
2014
23. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The buffer phenomenon in ring-like chains of unidirectionally connected generators”, Izv. RAN. Ser. Mat., 78:4 (2014),  73–108  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 708–743  isi  scopus
24. Yu. V. Bogomolov, S. D. Glyzin, A. Yu. Kolesov, “On the number of coexisting autowaves in the chain of coupled oscillators”, Model. Anal. Inform. Sist., 21:5 (2014),  162–180  mathnet
25. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Non-Classical Relaxation Oscillations in Neurodynamics”, Model. Anal. Inform. Sist., 21:2 (2014),  71–89  mathnet
26. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “On One Means of Hard Excitation of Oscillations in Nonlinear Flutter Systems”, Model. Anal. Inform. Sist., 21:1 (2014),  32–44  mathnet
27. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The theory of nonclassical relaxation oscillations in singularly perturbed delay systems”, Mat. Sb., 205:6 (2014),  21–86  mathnet  mathscinet  zmath  elib; Sb. Math., 205:6 (2014), 781–842  isi  scopus
28. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Autowave processes in continual chains of unidirectionally coupled oscillators”, Tr. Mat. Inst. Steklova, 285 (2014),  89–106  mathnet  elib; Proc. Steklov Inst. Math., 285 (2014), 81–98  isi  elib  scopus
29. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffering effect in continuous chains of unidirectionally coupled generators”, TMF, 181:2 (2014),  254–275  mathnet  mathscinet  elib; Theoret. and Math. Phys., 181:2 (2014), 1349–1366  isi  elib  scopus
30. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “On a modification of the FitzHugh–Nagumo neuron model”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014),  430–449  mathnet  elib; Comput. Math. Math. Phys., 54:3 (2014), 443–461  isi  elib  scopus
2013
31. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Relaxation self-oscillations in Hopfield networks with delay”, Izv. RAN. Ser. Mat., 77:2 (2013),  53–96  mathnet  mathscinet  zmath  elib; Izv. Math., 77:2 (2013), 271–312  isi  elib  scopus
32. S. D. Glyzin, E. A. Marushkina, “Relaxation Cycles in a Generalized Neuron Model with Two Delays”, Model. Anal. Inform. Sist., 20:6 (2013),  179–199  mathnet
33. A. S. Bobok, S. D. Glyzin, A. Yu. Kolesov, “The Quasi-Normal Form of a System of Three Unidirectionally Coupled Singularly Perturbed Equations with Two Delays”, Model. Anal. Inform. Sist., 20:5 (2013),  158–167  mathnet
34. N. D. Bykova, S. D. Glyzin, S. A. Kaschenko, “Parametric Resonance in the Logistic Equation with Delay under a Two-Frequency Perturbation”, Model. Anal. Inform. Sist., 20:3 (2013),  86–98  mathnet
35. S. D. Glyzin, P. L. Shokin, “Diffusion Chaos in Reaction – Diffusion Boundary Problem in the Dumbbell Domain”, Model. Anal. Inform. Sist., 20:3 (2013),  43–57  mathnet
36. S. D. Glyzin, “Dimensional Characteristics of Diffusion Chaos”, Model. Anal. Inform. Sist., 20:1 (2013),  30–51  mathnet
37. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Modeling the Bursting Effect in Neuron Systems”, Mat. Zametki, 93:5 (2013),  684–701  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 676–690  isi  elib  scopus
38. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Periodic traveling-wave-type solutions in circular chains of unidirectionally coupled equations”, TMF, 175:1 (2013),  62–83  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 175:1 (2013), 499–517  isi  elib  scopus
2012
39. A. S. Bobok, S. D. Glyzin, “Oscillations in Arrays of Nonlinear Elements in the Scott Experiment”, Model. Anal. Inform. Sist., 19:5 (2012),  56–68  mathnet
40. S. D. Glyzin, E. A. Marushkina, “Bursting Behavior in the System of Coupled Oscillators with Delay and its Statistical Analysis”, Model. Anal. Inform. Sist., 19:3 (2012),  82–96  mathnet
41. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Discrete autowaves in neural systems”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012),  840–858  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:5 (2012), 702–719  isi  elib  scopus
2011
42. S. D. Glyzin, E. O. Ovsyannikova, “Quasi-periodic oscillations of a neuron equation with two delays”, Model. Anal. Inform. Sist., 18:1 (2011),  86–105  mathnet
43. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Relaxation oscillations and diffusion chaos in the Belousov reaction”, Zh. Vychisl. Mat. Mat. Fiz., 51:8 (2011),  1400–1418  mathnet  mathscinet; Comput. Math. Math. Phys., 51:8 (2011), 1307–1324  isi  scopus
2010
44. S. D. Glyzin, E. A. Soldatova, “The factor of delay in a system of coupled oscillators FitzHugh–Nagumo”, Model. Anal. Inform. Sist., 17:3 (2010),  134–143  mathnet
45. S. D. Glyzin, E. O. Kiseleva, “The account of delay in a connecting element between two oscillators”, Model. Anal. Inform. Sist., 17:2 (2010),  133–143  mathnet
46. S. D. Glyzin, “Relaxation oscillations of electrically coupled neuron-like systems with delay”, Model. Anal. Inform. Sist., 17:2 (2010),  28–47  mathnet  elib
47. S. D. Glyzin, E. A. Soldatova, “Эффект запаздывания в цепи связи пары осцилляторов типа Фитцхью-Нагумо”, Matem. Mod. Kraev. Zadachi, 3 (2010),  75–78  mathnet
48. S. D. Glyzin, “Уравнение "реакция – диффузия" и его конечномерные аналоги”, Matem. Mod. Kraev. Zadachi, 3 (2010),  72–75  mathnet
49. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Finite-dimensional models of diffusion chaos”, Zh. Vychisl. Mat. Mat. Fiz., 50:5 (2010),  860–875  mathnet  elib; Comput. Math. Math. Phys., 50:5 (2010), 816–830  isi  elib  scopus
2009
50. S. D. Glyzin, S. A. Kashchenko, A. S. Polstyanov, “Spatially inhomogeneous periodic solutions in distributed Hutchinson equation”, Model. Anal. Inform. Sist., 16:4 (2009),  77–85  mathnet
51. S. D. Glyzin, “Difference approximations of “reaction–diffusion” equation on a segment”, Model. Anal. Inform. Sist., 16:3 (2009),  96–115  mathnet
52. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The question of the realizability of the Landau scenario for the development of turbulence”, TMF, 158:2 (2009),  292–311  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 158:2 (2009), 246–261  isi  scopus
53. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Extremal dynamics of the generalized Hutchinson equation”, Zh. Vychisl. Mat. Mat. Fiz., 49:1 (2009),  76–89  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 49:1 (2009), 71–83  isi  elib  scopus
2008
54. S. D. Glyzin, E. O. Kiseleva, “Dynamics of two coupled neuron-type oscillators”, Model. Anal. Inform. Sist., 15:2 (2008),  75–88  mathnet
55. S. D. Glyzin, E. O. Kiseleva, “Динамика взаимодействия пары осцилляторов нейронного типа”, Matem. Mod. Kraev. Zadachi, 3 (2008),  77–80  mathnet
2007
56. S. D. Glyzin, “A registration of age groups for the Hutchinson's equation”, Model. Anal. Inform. Sist., 14:3 (2007),  29–42  mathnet
57. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The Buffer Phenomenon in One-Dimensional Piecewise Linear Mapping in Radiophysics”, Mat. Zametki, 81:4 (2007),  507–514  mathnet  mathscinet  zmath  elib; Math. Notes, 81:4 (2007), 449–455  isi  scopus
2006
58. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Chaos phenomena in a circle of three unidirectionally connected oscillators”, Zh. Vychisl. Mat. Mat. Fiz., 46:10 (2006),  1809–1821  mathnet  mathscinet; Comput. Math. Math. Phys., 46:10 (2006), 1724–1736  scopus
59. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffer phenomenon in systems with one and a half degrees of freedom”, Zh. Vychisl. Mat. Mat. Fiz., 46:9 (2006),  1582–1593  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:9 (2006), 1503–1514  elib  scopus
2005
60. D. S. Glyzin, S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The Dynamic Renormalization Method for Finding the Maximum Lyapunov Exponent of a Chaotic Attractor”, Differ. Uravn., 41:2 (2005),  268–273  mathnet  mathscinet; Differ. Equ., 41:2 (2005), 284–289
61. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Chaotic buffering property in chains of coupled oscillators”, Differ. Uravn., 41:1 (2005),  41–49  mathnet  mathscinet; Differ. Equ., 41:1 (2005), 41–49
62. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The mechanism of hard excitation of self-oscillations in the case of the resonance 1:2”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  2000–2016  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:11 (2005), 1923–1938  elib
1997
63. S. D. Glyzin, “Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem”, Differ. Uravn., 33:6 (1997),  805–811  mathnet  mathscinet; Differ. Equ., 33:6 (1997), 808–814

2018
64. S. D. Glyzin, “From the editor of the special issue”, Model. Anal. Inform. Sist., 25:1 (2018),  5–6  mathnet  elib
2017
65. V. F. Butuzov, S. D. Glyzin, N. N. Nefedov, “From the editors of the special issue”, Model. Anal. Inform. Sist., 24:3 (2017),  257  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019